# SDR MZZA99020

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stiffener
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION AT AIR ASIA, CRACK 2 INCH LONG WAS FOUND ON VERTICAL FIN LEFT SIDE STIFFENER S-7 AT FS 112.  THE DAMAGED STIFFENER 2 INCHES LONG WAS TRIMMED OUT AND REPAIRED PER B727 SRM 55-30-04 FIG 1.  (M)
